# SDR IPXA2018032627859

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 86,812 hours, 15,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LI DOOR LOWER COVER IAW MM 25-23-07, AND ROUTED TO S/M FOR REPAIR.  REINSTALLED LI DOOR LWR COVER IAW AMM 25-23-07.
